Journal of Symbolic Logic

Diagonally non-computable functions and bi-immunity

Jr., Carl G. Jockusch and Andrew E. M. Lewis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that every diagonally noncomputable function computes a set $A$ which is bi-immune, meaning that neither $A$ nor its complement has an infinite computably enumerable subset.

Article information

Source
J. Symbolic Logic, Volume 78, Issue 3 (2013), 977-988.

Dates
First available in Project Euclid: 6 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1389032285

Digital Object Identifier
doi:10.2178/jsl.7803150

Mathematical Reviews number (MathSciNet)
MR3135508

Zentralblatt MATH identifier
1345.03081

Subjects
Primary: 03D28: Other Turing degree structures

Citation

Jockusch, Jr., Carl G.; Lewis, Andrew E. M. Diagonally non-computable functions and bi-immunity. J. Symbolic Logic 78 (2013), no. 3, 977--988. doi:10.2178/jsl.7803150. https://projecteuclid.org/euclid.jsl/1389032285


Export citation